# SDR SWIA201333677

- Difficulty date: June 12, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 13,202 hours, 8,363 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  PERFORMED AN ADJUSTMENT OF THE PASSENGER DOOR COUNTER BALANCE SYS IAW AMM.  OPENED AND CLOSED THE PASSENGER DOOR FROM INSIDE AND OUTSIDE WITH NO ISSUES. OPS CHECK IS GOOD.
